On the stable hole solutions in the complex Ginzburg–Landau equation
Orazio Descalzi,
Gustavo Düring and
Enrique Tirapegui
Physica A: Statistical Mechanics and its Applications, 2005, vol. 356, issue 1, 66-71
Abstract:
We show numerically that the one-dimensional quintic complex Ginzburg–Landau equation admits four different types of stable hole solutions. We present a simple analytic method which permits to calculate the region of existence and approximate shape of stable hole solutions in this equation. The analytic results are in good agreement with numerical simulations.
Keywords: Ginzburg–Landau equation; Stable hole solutions (search for similar items in EconPapers)
Date: 2005
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378437105004565
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:356:y:2005:i:1:p:66-71
DOI: 10.1016/j.physa.2005.05.014
Access Statistics for this article
Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis
More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().